MathSciNet Relay Station
MathSciNet bibliographic data
MR2287915 35Q53 (35B60)
Himonas, A. Alexandrou; Misiołek, Gerard; Ponce, Gustavo; Zhou, Yong Persistence properties and unique continuation of solutions of the Camassa-Holm equation. Comm. Math. Phys. 271 (2007), no. 2, 511–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement